Tag Archives: Antihistamine

GoodSense Allergy Relief, Diphenhydramine HCL Antihistamine, 25 mg, 100 Count

Allergy Relief Tablets from GoodSense provide strong relief for sneezing, runny nose, itchy throat and itchy, watery eyes. Each tablet contains 25 mg of diphenhydramine hydrochloride. Compare to Benadryl Allergy active ingredient Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itchy nose or throat.… Read More »

Category: Uncategorized

ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing (Compare to Active Ingredient in Benadryl Allergy)

Relieve seasonal allergies and experience clearer eyes and healthier breathing with a powerful antihistamine from ValuMeds. If allergies keep you from enjoying the great outdoors or from getting a good night’s rest, you need ValuMeds Allergy Medicine. A powerful antihistamine designed to help relieve allergy symptoms brought on by pollen, pet dander, and the common… Read More »

Category: Uncategorized